Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 66, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 29, 2017, 2:26 AM CDT for Collin County, Dallas County, Denton County, Texas. It was in force for 49 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2017, 2:26 AM CDT (07:26 UTC)
- Expired
- Mar 29, 2017, 3:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 65.0 mph
Counties Collin County, TX, Dallas County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 2:30 AM CDT | TSTM WND DMG | Lewisville, TX | ABOUT 10 PROPERTIES WITH DAMAGE FROM FOX/SYLAN CREEK, NORTHEAST TOWARDS COLLEGE/VALLEY. DOWN TREES IN THE SAME AREA. |
| Mar 29, 2:31 AM CDT | TORNADO | 2.4 Sw Lewisville, TX | NWS SURVEY CREW DETERMINED THAT DAMAGE NEAR LEWISVILLE WAS ASSOCIATED WITH THAT OF AN EF-1 TORNADO. FOR MORE DETAILS..PLEASE SEE THE PUBLIC INFORMATION STATEMENT. |
| Mar 29, 2:34 AM CDT | TSTM WND DMG | Lewisville, TX | ROOF DAMAGE TO A BUSINESS AT S. VALLEY PKWY AND W. MAIN ST. IN LEWISVILLE. |
| Mar 29, 2:35 AM CDT | TSTM WND GST 62 | Denton, TX | DENTON ASOS REPORTED 62 MPH WIND GUST |
| Mar 29, 2:35 AM CDT | TSTM WND GST 62 | Denton, TX | DENTON ASOS REPORTED 62 MPH WIND GUST. |
| Mar 29, 2:41 AM CDT | TSTM WND DMG | Denton, TX | 8 INCH DIAMETER BROKEN IN NE DENTON |
| Mar 29, 2:41 AM CDT | TSTM WND DMG | Denton, TX | 8 INCH DIAMETER BROKEN IN NE DENTON. |
| Mar 29, 2:45 AM CDT | HAIL 1 | Little Elm, TX | N OF LITTLE ELM ON 720. 1 INCH HAIL |
| Mar 29, 2:45 AM CDT | HAIL 1 | Little Elm, TX | NORTH OF LITTLE ELM ON 720. 1 INCH HAIL. |
| Mar 29, 2:49 AM CDT | TSTM WND DMG | Frisco, TX | SEVERE THUNDERSTORM WINDS BROUGHT SEVERAL FENCES DOWN IN FRISCO. |
| Mar 29, 2:50 AM CDT | TSTM WND GST 75 | Frisco, TX | 75 MPH WINDS ESTIMATED IN FRISCO |
| Mar 29, 2:51 AM CDT | TSTM WND GST 63 | 6.4 Nw Plano, TX | 63 MPH WIND GUST MEASURED NW OF INDEPENDENCE AND MCDERMOTT RD. |
| Mar 29, 3:00 AM CDT | TSTM WND DMG | 6.5 Nw Plano, TX | DELAYED REPORT: SOCIAL MEDIA REPORT, TREE DAMAGE LARGE BRANCHES/LIMBS DOWN |
| Mar 29, 3:00 AM CDT | TSTM WND DMG | 6.5 Nw Plano, TX | DELAYED REPORT: SOCIAL MEDIA REPORT, TREE DAMAGE LARGE BRANCHES/LIMBS DOWN. |
| Mar 29, 3:00 AM CDT | TSTM WND DMG | Richardson, TX | FALLEN TREE ON THE UTD CAMPUS |
| Mar 29, 3:00 AM CDT | TSTM WND DMG | Richardson, TX | FALLEN TREE ON THE UTD CAMPUS. |
| Mar 29, 3:04 AM CDT | TSTM WND GST 75 | Frisco, TX | 75 MPH WIND GUST REPORTED IN FRISCO NEAR COLLEGE AND 121 AREA |
| Mar 29, 3:04 AM CDT | TSTM WND GST 75 | Frisco, TX | 75 MPH WIND GUST REPORTED IN FRISCO NEAR COLLEGE AND 121 AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 9:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 14.5
The text
As transmitted.
714
WUUS54 KFWD 290726
SVRFWD
TXC085-113-121-290815-
/O.NEW.KFWD.SV.W.0066.170329T0726Z-170329T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
226 AM CDT WED MAR 29 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Denton County in north central Texas...
Western Collin County in north central Texas...
Northwestern Dallas County in north central Texas...
* Until 315 AM CDT.
* At 225 AM CDT, severe thunderstorms were located along a line
extending from Ponder to near Mansfield, moving northeast at 40
mph.
HAZARD...65 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Sanger around 245 AM CDT.
Cockrell Hill around 250 AM CDT.
Mesquite around 315 AM CDT.
Other locations impacted by these severe thunderstorms include Oak
Point, Lincoln Park, Buckingham and Lakewood Village.
This includes the following interstates...
Interstate 35 between mile markers 468 and 481.
Interstate 30 between mile markers 32 and 55.
Interstate 45 between mile markers 279 and 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
Heavy rainfall is occurring with these storms and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3340 9683 3299 9664 3269 9665 3271 9704
3298 9703 3341 9739 3342 9738
TIME...MOT...LOC 0725Z 242DEG 36KT 3337 9741 3255 9708
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...65MPH
$$
Stalley2 follow-up statements
841
WWUS54 KFWD 290743
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
243 AM CDT WED MAR 29 2017
TXC085-113-121-290815-
/O.CON.KFWD.SV.W.0066.000000T0000Z-170329T0815Z/
Denton TX-Collin TX-Dallas TX-
243 AM CDT WED MAR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR DENTON...WESTERN COLLIN AND NORTHWESTERN DALLAS COUNTIES...
At 242 AM CDT, severe thunderstorms were located along a line
extending from Sanger to Cockrell Hill, moving northeast at 50 mph.
HAZARD...65 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
University Park, Highland Park and Ray Roberts Park Isle Du Bois
around 250 AM CDT.
Pilot Point and Aubrey around 255 AM CDT.
Mesquite around 300 AM CDT.
Dallas around 310 AM CDT.
Other locations impacted by these severe thunderstorms include Oak
Point, Lincoln Park, Buckingham and Lakewood Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
Heavy rainfall is occurring with these storms and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3340 9683 3299 9664 3269 9665 3271 9704
3298 9703 3341 9739 3342 9738
TIME...MOT...LOC 0742Z 242DEG 45KT 3337 9717 3275 9686
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...65MPH
$$
Stalley172
WWUS54 KFWD 290757
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
257 AM CDT WED MAR 29 2017
TXC085-113-121-290815-
/O.CON.KFWD.SV.W.0066.000000T0000Z-170329T0815Z/
Denton TX-Collin TX-Dallas TX-
257 AM CDT WED MAR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN DENTON...WESTERN COLLIN AND NORTH CENTRAL DALLAS
COUNTIES...
At 256 AM CDT, severe thunderstorms were located along a line
extending from Ray Roberts Park Johnson Branch to near Dallas, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Pilot Point around 300 AM CDT.
Mesquite around 305 AM CDT.
Dallas around 315 AM CDT.
Other locations impacted by these severe thunderstorms include Oak
Point, Lincoln Park, Buckingham and Lakewood Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
Heavy rainfall is occurring with these storms and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3340 9683 3299 9664 3269 9665 3270 9686
3299 9695 3341 9721
TIME...MOT...LOC 0756Z 242DEG 36KT 3343 9703 3281 9673
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
StalleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 11:50 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 28, 11:50 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1150 PM CDT Tue Mar 28 2017 .AVIATION... MVFR ceilings continue to work northward from Central Texas and should reach WACO by 06Z and the Metro Terminals around 08Z. The broken line of thunderstorms currently west of the airports will continue moving east and should begin to impact the western airports around 08Z. However, the radar shows that an outflow boundary is getting out ahead of the storms so this should keep storms below severe limits as they move across the metroplex airports. The stronger storms currently across the Concho Valley may impact Waco beginning around 08Z. Gusty winds will be the primary hazard with these storms. All storms should move east of the terminals shortly after sunrise with VFR through the day Wednesday. A gusty southeast wind between 14 and 20 knots sustained will briefly turn to the west and become gusty as the line of storms moves across the region. Once the storms move east of the region Wednesday morning, southerly winds will return between 12 and 15 knots. A cold front will move across the region Wednesday evening and turn the wind to the northwest. && .UPDATE... The line of storms currently in West Texas continues to organize as it moves east. It should reach the western portions of the CWA around 11 PM and the I-35 corridor around 3 to 4 AM unless some cold pooling accelerates portions of the line. Damaging wind and hail will be the primary threats with the squall line. Some brief heavy rainfall is also likely. The storms should weaken as they move east away from the large scale dynamics. A new severe thunderstorm watch is in effect until 4 AM which includes locations from the I-35 corridor westward. This watch replaces the earlier Tornado watch. Other than updating the watch location. No major changes are needed to the forecast at this time. 79 && .PREV DISCUSSION... /ISSUED 723 PM CDT Tue Mar 28 2017/ /ISSUED 340 PM CDT Tue Mar 28 2017/ ...Tornado Watch in effect for areas west and northwest of the Dallas-Fort Worth Metroplex... Convection continues to increase over the Texas Panhandle and South Plains in advance of a deep upper level low, which was centered over New Mexico this afternoon. Storms will gradually spread eastward later this afternoon and this evening in the eastward developing region of good forcing associated with the upper low. Activity will likely initiate along an eastward moving dryline, with individual storms moving generally north-northeast. These storms will are expected to develop upscale into a linear MCS, which will push east across North and Central Texas overnight. Meanwhile, a warm front has taken its time moving north, but appears to have made it north of the I-20 corridor. The boundary will continue to approach the Red River, and may become the focus for a few isolated strong to severe storms. Discrete cells will have the potential for producing large hail, damaging winds and perhaps a tornado. The best potential for thunderstorms this afternoon will likely be over our northwestern counties where the strongest forcing will reside and the surface boundary will be near. As the line progresses east overnight, damaging straight-line winds will be the primary threat. That said, decreasing instability as surface heating wanes could be a factor that helps mitigate the severe potential. The latest hi-res guidance indicates a weakening trend as the line moves east of the I-35 corridor Wednesday morning. The dryline and/or lingering outflow is likely to stall near the far-eastern counties as the upper low continues trekking east across the Southern Plains. Another round of good forcing associated with the upper low will help ignite additional storms in the vicinity of the stalled boundary during the peak heating hours Wednesday. Some of these storms may become severe with large hail and damaging winds. The exact location of the surface boundary will determine where storms initiate, and at this time the highest POPs will be over the eastern-most counties with lower POPs the farther west you go. The upper low center will move east across Oklahoma Wednesday night, which may generate isolated storms along the Red River. Due to the expected low coverage, POPs will remain fairly low. There could be an isolated hail threat due to the cold air aloft but the overall severe threat Wednesday night appears low. Thursday should be a nice day as the upper low moves east and a cold front pushes through the region. This will be short-lived, however, as the next upper level storm system drops quickly southeast from the Pacific Northwest into the Four-Corners region, bringing a quick return to south winds, moisture and warmer weather Friday. This system looks like it will similarly generate multiple rounds of convection from Saturday afternoon through Sunday night. There is still some model uncertainty with regard to the timing and exact path the system will take, but the latest guidance hints that there will again be at least some threat of severe weather this weekend. We may have to also consider the threat for localized flooding to to the multiple precipitation events expected this week. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 65 83 54 69 52 / 100 40 10 5 5 Waco 65 82 54 73 50 / 100 50 5 5 5 Paris 64 76 54 66 47 / 80 70 30 10 10 Denton 63 80 51 67 47 / 100 40 10 5 5 McKinney 65 78 53 67 48 / 100 50 10 10 5 Dallas 66 82 55 69 52 / 100 50 10 10 5 Terrell 66 79 55 69 48 / 100 60 20 10 5 Corsicana 66 80 56 71 51 / 90 60 20 10 5 Temple 64 82 54 75 51 / 90 50 5 5 5 Mineral Wells 57 81 49 69 47 / 100 20 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 29, 12:07 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 1207 AM CDT Wed Mar 29 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300515- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1207 AM CDT Wed Mar 29 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. A line of strong to severe storms will move across the region overnight and will pose primarily a damaging wind threat, although severe hail and isolated tornadoes remain possible. In addition, there will be a threat for localized instances of flash flooding, especially for locales that receive training of storm cells with heavy rainfall associated with the slow-moving, upper level low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorm chances will linger on Wednesday mostly along and east of Interstate 35. The threat for severe storms will continue with a risk for damaging winds and perhaps an isolated tornado. A low chance for thunderstorms continues across this area Wednesday night, as the core of the upper low moves across the Southern Plains. These storms will pose a risk for marginally severe hail with the strongest updrafts. Another storm system will bring increasing chances for thunderstorms to the region Saturday through Monday, with the highest coverage Sunday and Sunday night. Strong to severe storms will once again be possible, though many details remain uncertain regarding system and environmental evolution. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible generally along and west of the Interstate 35 corridor through sunrise.
In the hours before
Local storm report, Mar 29, 1:20 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM TSTM WND GST HAMILTON 31.70N 98.12W
03/29/2017 M63 MPH HAMILTON TX AWOS
63 MPH WIND GUST MEASURED AT THE AIRPORT IN HAMILTONLocal storm report, Mar 29, 1:40 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND GST GRANBURY 32.45N 97.80W
03/29/2017 M65 MPH HOOD TX TRAINED SPOTTER
MEASURED 65 MPH WIND GUSTS IN THE HILLS OF GRANBURYSpecial weather statement, Mar 29, 1:51 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
151 AM CDT WED MAR 29 2017
TXZ158-290715-
Bell TX-
151 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 215 AM CDT...
At 151 AM CDT, Doppler radar was tracking strong thunderstorms near
Florence and Fort Hood, or 11 miles north of Serenada, moving
northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Killeen, Temple, Copperas Cove, Harker Heights, Belton, Fort Hood,
Nolanville, Morgan's Point Resort, Salado, Little River-Academy,
Troy, Bartlett and Holland.
A severe thunderstorm watch remains in effect until 400 AM CDT for
Central Texas.
LAT...LON 3087 9762 3091 9783 3099 9788 3108 9789
3132 9742 3124 9734 3115 9729 3079 9730
3075 9732
TIME...MOT...LOC 0651Z 228DEG 46KT 3086 9771
24-BainLocal storm report, Mar 29, 1:59 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND GST 3 NW CLEBURNE 32.38N 97.44W
03/29/2017 E60 MPH JOHNSON TX FIRE DEPT/RESCUE
60 MPH WIND GUSTS BETWEEN CLEBURNE AND GODLEY.Local storm report, Mar 29, 2:21 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND GST 10 N FORT WORTH 32.89N 97.34W
03/29/2017 M83 MPH TARRANT TX NWS EMPLOYEE
83 MPH WIND GUST MEASURED IN NORTH FT WORTHSpecial weather statement, Mar 29, 2:22 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
222 AM CDT WED MAR 29 2017
TXZ145-146-158>161-290745-
Falls TX-Limestone TX-Hill TX-Navarro TX-McLennan TX-Bell TX-
222 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN...NORTHEASTERN BELL...
SOUTHEASTERN HILL...WESTERN LIMESTONE...FALLS AND SOUTHWESTERN
NAVARRO COUNTIES UNTIL 245 AM CDT...
At 221 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bynum to near Hallsburg to Troy. Movement
was east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Waco, Temple, Corsicana, Hewitt, Robinson, Bellmead, Hillsboro,
Woodway, Mexia, Lacy-Lakeview, Marlin, Groesbeck, Morgan's Point
Resort, West, Mart, Beverly Hills, Lorena, Troy, Bruceville-Eddy and
Hubbard.
A severe thunderstorm watch remains in effect until 400 AM CDT for
central and north central Texas.
LAT...LON 3114 9749 3146 9726 3197 9724 3219 9647
3152 9651 3113 9681
TIME...MOT...LOC 0721Z 265DEG 41KT 3201 9703 3151 9698 3120 9728
24-BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 10:44 PM CDT | Special Weather Statement | FWD | Eastland, Stephens, Young | 46 min |
| Mar 28, 11:36 PM CDT | Special Weather Statement | FWD | Eastland, Young | 54 min |
| Mar 29, 12:11 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 49 min |
| Mar 29, 12:16 AM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 59 min |
| Mar 29, 12:51 AM CDT | Special Weather Statement | FWD | Coryell, Hamilton, Lampasas | 54 min |
| Mar 29, 1:04 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 56 min |
| Mar 29, 1:06 AM CDT | Special Weather Statement | FWD | Erath, Hood, Somervell | 24 min |
| Mar 29, 1:08 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 52 min |
| Mar 29, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 47 min |
| Mar 29, 1:24 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 36 min |
| Mar 29, 1:25 AM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 35 min |
| Mar 29, 1:40 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 51 min |
| Mar 29, 1:49 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 41 min |
| Mar 29, 1:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Mar 29, 2:04 AM CDT | Tornado Warning | FWD | Tarrant | 26 min |
| Mar 29, 2:13 AM CDT | Tornado Warning | FWD | Denton, Tarrant | 18 min |
| Mar 29, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson | 61 min |
| Mar 29, 2:22 AM CDT | Special Weather Statement | FWD | Falls, Hill, Limestone, McLennan | 23 min |
| Mar 29, 2:39 AM CDT | Special Weather Statement | FWD | Milam | 36 min |
| Mar 29, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman, Rockwall | 59 min |
| Mar 29, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| Mar 29, 2:50 AM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 55 min |
| Mar 29, 2:52 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Mar 29, 3:04 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Mar 29, 3:08 AM CDT | Special Weather Statement | FWD | Falls | 37 min |
| Mar 29, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 44 min |
| Mar 29, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Mar 29, 3:33 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Leon, Limestone, Milam, Robertson | 57 min |
| Mar 29, 3:41 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 34 min |
| Mar 29, 3:50 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 70 min |
| Mar 29, 4:21 AM CDT | Special Weather Statement | FWD | Anderson, Henderson, Leon | 84 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.